# SDR HNAA200906160017A

- Difficulty date: June 13, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 51,438 hours, 57,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013079
- Condition: Broken
- Location: Emergency Light
- Part time: 51,438 hours, 57,320 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED FLOOR LEVEL EMERGENCY LIGHT, OUT OF POSITION AT ROW 9 SECTION. INSTALLED CORRECT LENS AT ROW 9, OPS CHECK GOOD.
